# SDR IPXA2571193

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 10,949 hours, 7,324 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LT ELEVATOR UPPER SURFACE HAS DAMAGE JUST INBD OF STATIC WICS.  REPAIRED LT ELEVATOR UPPER SURFACE JUST INBD OF STATIC WICS IAW SRM 55-20-01-2R-1 AND SRM 51-70-04-0G.
